# SDR DALA1107206308

- Difficulty date: January 21, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 88,742 hours, 10,970 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 472 S44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, A DENT WAS FOUND COMMON TO STRINGER 44R AT BS 472. THE DENTED STRINGER WAS REPAIRED IAW SECTION I OFER/A 13-488619-14.  ACCOMPLISH AN INTERVAL VISUAL INSP OF THE REPAIRED STRINGER IAW SECT II OF ER/A 13-488619-14 PRIOR TO 20,000 TOTAL ACFT CYCLES AND AT 6,000 CYCLE INTERVALS THERE AFTER. ASSOCIATED ER/A 13-488619 ADDED FOR AC 6308.
